# SDR 05FDEA04023

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INB FLAP OUTB TRACK FORWARD MOUNT HOLE "D" HAS PITTING IN INNER BORE.  REMOVED PITTING , FABRICATED AND INSTALLED REPAIR BUSHING AND FINAL REAM ID IAW BAC OHM57-40-01.
